Change search
ReferencesLink to record
Permanent link

Direct link
Large time behavior and homogenization of solutions of two-dimensional conservation laws
KTH, School of Computer Science and Communication (CSC), Numerical Analysis, NA.
1993 (English)In: Communications on Pure and Applied Mathematics, ISSN 0010-3640, E-ISSN 1097-0312, Vol. 46, no 1, 1-26 p.Article in journal (Refereed) Published
Abstract [en]

We study the large time behavior of solutions of scalar conservation laws in one and two space dimensions with periodic initial data. Under a very weak nonlinearity condition, we prove that the solutions converge to constants as time goes to infinity. Even in one space dimension our results improve the earlier ones since we only require the fluxes to be nonlinear in a neighborhood of the mean value of the initial data. We then use these results to study the homogenization problem for scalar conservation laws with oscillatory initial data.

Place, publisher, year, edition, pages
1993. Vol. 46, no 1, 1-26 p.
National Category
Computer and Information Science
URN: urn:nbn:se:kth:diva-90487DOI: 10.1002/cpa.3160460102OAI: diva2:505670
NR 20140805Available from: 2012-02-24 Created: 2012-02-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Engquist, Björn
By organisation
Numerical Analysis, NA
In the same journal
Communications on Pure and Applied Mathematics
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 13 hits
ReferencesLink to record
Permanent link

Direct link